Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 29 / 1064

mimimoo
(@mimimoo)
Active Member
Joined: 1 year ago
Posts: 7
 

My second shot is in four days. I’m not looking forward to it. The severe vertigo ended a few days ago. The tinnitus is still hideous. That’s in both ears. My left ear is the one that is messed up. I see many others say left ear. Does anyone know why?

Please respond if it was your left ear and if a doctor explained. 


Jpalm liked
ReplyQuote
mimimoo
(@mimimoo)
Active Member
Joined: 1 year ago
Posts: 7
 

My second shot is in four days. I’m not looking forward to it. The severe vertigo ended a few days ago. The tinnitus is still hideous. That’s in both ears. My left ear is the one that is messed up. I see many others say left ear. Does anyone know why?

Please respond if it was your left ear and if a doctor explained. 


ReplyQuote
Bo
 Bo
(@bonniek)
Active Member
Joined: 1 year ago
Posts: 19
 

@harryibe had the dizziness and loss of balance. 16 days post vaccine it's mostly balance and fullness effects. This is after 1st shot moderna. 


Jpalm liked
ReplyQuote
Bo
 Bo
(@bonniek)
Active Member
Joined: 1 year ago
Posts: 19
 

@mimimoo my left ear is worse to. I'm wondering...what arm did you get your shot in? I'm going to start a post to see if it's the same arm.. 


Jpalm liked
ReplyQuote
Jpalm
(@jpalm)
Active Member
Joined: 1 year ago
Posts: 24
 

@mimimoo mine is in my right ear .. 


ReplyQuote
Jpalm
(@jpalm)
Active Member
Joined: 1 year ago
Posts: 24
 

@bonniek got my shot in my left arm but my ear problem is in my right ear. I always have had issues during allergy season in my right ear.. just seems to be more of a problem  since I got my first shot . 


ReplyQuote
Bo
 Bo
(@bonniek)
Active Member
Joined: 1 year ago
Posts: 19
 

I received the shot on 3/5, and in 3/8 I started with the dizziness. I am getting better with the dizziness but still have the off balance issues snd head fog/ear full feelings. I'm wandering, since the left side ear issues are affecting people, what arm they got the shot in? I got mine in my left arm, and dizziness is worse on my left side. Also did anyone sleep in a recliner? Meaning maybe laying down after the shot affected the inflammation in our inner ears? Just throwing some ideas out there to see if there is any correlation. I'm really thinking about skipping the 2nd dose but trying to see if there's a way to prevent these side effects. Prayers to those effected like me. I'm almost at week 2 of the effects. Hoping like others, at week three they subside.

Bo


Tabby liked
ReplyQuote
Joe C Naples
(@joerescen)
Active Member
Joined: 1 year ago
Posts: 8
 

As a follow up to my post yesterday, Saturday afternoon when I felt almost normal. It’s Sunday morning now. I slept well but woke up dizzy. It’s not debilitating but still disconcerting. I don’t want to drive or even get up and walk around if I can avoid it. 
Researching further, I’ve learned that many post-vaccine vertigo sufferers, like myself, are also on high-blood pressure meds. So perhaps there’s a correlation there. 
After experiencing vertigo only after the second shot, I can surely understand why those who experienced vertigo after the first shot are opting out of the second!  If there was a third shot required I wouldn’t sign up!  There’s nothing worse than constant dizziness and nausea. Yuk. 


ReplyQuote
Moira
(@mcross)
Active Member
Joined: 1 year ago
Posts: 34
 

@bonniek Good Morning. I was just lying in bed wondering the same since I’ve had the vertigo, tinnitus and nausea since my 4th day. But this morning 9 days out from my 1st Pfizer, my left ear and head also feels pressure and full. The ringing is definitely worse in the left side. I had the shot in my left arm. I’ve noticed my arm will ache in the shot area periodically but looks fine. Been to the doc and ER. All my tests look fine.
It certainly appears that people with pre existing vestibular issues are being affected. I’m scared about my second shot but also have heart electrical system and lung issues that put me at very high mortality risk if I was to contract covid. Prayers and thoughts out to you and all that are struggling, that these additional issues subsided soon! 

Take Care, Moira


ReplyQuote
Moira
(@mcross)
Active Member
Joined: 1 year ago
Posts: 34
 

@jpalm Good Morning, I wondered yesterday when it was so windy and saw the fluffy pods on the aspen, if this is the perfect storm of vaccine reaction and allergy time. Who knows but very frustrating.

Take Care,

Moira


Jpalm liked
ReplyQuote
Susan
(@susanfeuerstein)
Active Member
Joined: 1 year ago
Posts: 19
 

I am going on 3 weeks after 2nd dose of Pfizer- had all the symptoms - one really bad day with headache & vomiting , exhausted , chills, the vertigo. They were not debilitating although I’m glad I’m not working right now because I have been resting ALOT  thru out this month long vaccination period. Little bit of vertigo & tinnitus still remain, but it is brief & this too is dissipating , so TAKE THE VACCINE if you want to travel to see family- SAFELY-  this is why I am doing it.  I have gotten a reaction to every vaccine I have ever had. Just not this long lived-this must be  powerful stuff to cause all these reactionsl

 


twa liked
ReplyQuote
jwblue
(@jwblue)
Active Member
Joined: 1 year ago
Posts: 12
 
Posted by: @jpalm

@jwblue I quit taking my vitamin c 2 weeks after my first shot.. 2 days later the headaches came back .. full throttle.. So. Vitamin c seems to be a key factor for me as well. Second shot coming up soon.. also I've had problems in my left ear.. This is not fun ... 

@jpalm How often and how much Vitamin C was being taken?

This post was modified 1 year ago by jwblue

Jpalm liked
ReplyQuote
Ann
 Ann
(@agrafft)
New Member
Joined: 1 year ago
Posts: 3
 

@michaelk


ReplyQuote
Ann
 Ann
(@agrafft)
New Member
Joined: 1 year ago
Posts: 3
 

Thank you for your post and encouragement. I had my 2nd Moderna shot 9 days ago and have a lightheaded/nausea spell about every other day. I went to the doctor and all vitals and blood work was normal. I’m, too, hoping it goes away with time, but frustrating in the mean time.


ReplyQuote
Kakki53
(@kakki53)
New Member
Joined: 1 year ago
Posts: 2
 

Got my second shot, Moderna, this past Monday. That means 6 days ago. Days 1 and 2 were fine. Day 3 started with the vertigo. I’m now in the third day of after shot and still have the vertigo and brain zaps. I hate it but guess better than Covid.


ReplyQuote
Page 29 / 1064